# SDR SWIA20230128

- Difficulty date: January 28, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 34,596 hours, 35,765 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF OUT OF ORD A CRACK STARTED IN THE UPPER RIGHT HAND CORNER OF FIRST OFFICERÂ€™S FORWARD WINDSHIELD.  THERE IS ALSO A CONSIDERABLE AMOUNT OF DELAMINATION ON THE UPPER PORTION OF THE RIGHT FORWARD WINDSHIELD WITH ANOTHER CRACK BEGINNING TO DEVELOP. (FILED CLOSED)REMOVED AND REPLACE FO FORWARD WINDSHIELD IN REF WITH AMM 56-11-01. COMPLIED WITH TASK CARD 56-220-1000-SKY.LEAK CHECK GOOD AT THIS TIMEPLEASE REFERENCE AML 1075795
